# SDR DALA2023050403493

- Difficulty date: May 3, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N575DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0282
- Aircraft time: 6,403 hours, 965 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3575 -MISC/DE- HYD Y RSVE TEMP HI ECAM IN FLIGHT, COMPLIED WITH PROCEDURES AND TURNED Y SYS PUMPS ON FOR LANDING. SYSTEM OPERATED NORMALLY FOR DURATION. CORRECTIVE ACTION: REPLACED NBR 2 ENGINE PUMP YELLOW (5050MJ22). (LP 4698097)
